MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ELECTRODE,REPOSITIONABLE,MEDGEL

Medline Industries, LP MEDLINE; ELECTRODE,REPOSITIONABLE,MEDGEL
Catalog Number MDSM611300
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2024
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
ELECTRODE,REPOSITIONABLE,MEDGEL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
durga duduku
three lakes drive
northfield, IL 60093--275
MDR Report Key50701616
Report Number1417592-2026-35607
Device Sequence Number15866851
Product Code DRX
UDI-Device Identifier40888277399380
UDI-Public40888277399380
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSM611300
Device Lot Number65923110033
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/16/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown